American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68R10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Noga Alon, Paul Seymour and Robin Thomas. A separator theorem for nonplanar graphs . J. Amer. Math. Soc. 3 (1990) 801-808. MR 1065053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel D. Sleator, Robert E. Tarjan and William P. Thurston. Rotation distance, triangulations, and hyperbolic geometry . J. Amer. Math. Soc. 1 (1988) 647-681. MR 928904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1